Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 575390, 19 pages
http://dx.doi.org/10.1155/2013/575390
Research Article

Bifurcation of Limit Cycles by Perturbing a Piecewise Linear Hamiltonian System

Department of Mathematics, Shanghai Normal University, Shanghai 200234, China

Received 5 October 2012; Accepted 21 November 2012

Academic Editor: Yonghui Xia

Copyright © 2013 Yanqin Xiong and Maoan Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. F. Filippov, Differential Equations with Discontinuous Righthand Sides, vol. 18, Kluwer Academic, Dodrecht, The Netherlands, 1988.
  2. M. Kunze, Non-Smooth Dynamical Systems, Springer, Berlin, Germany, 2000. View at Publisher · View at Google Scholar
  3. M. di Bernardo, C. J. Budd, A. R. Champneys, and P. Kowalczyk, Piecewise-Smooth Dynamical Systems, vol. 163, Springer, London, UK, 2008. View at Zentralblatt MATH
  4. M. S. Branicky, “Stability of swithed and hybrid systems,” in Proceedings of the 33rd IEEE Conference on Decision Control, pp. 3498–3503, Lake Buena Vista, Fla, USA, December 1994.
  5. R. A. DeCarlo, M. S. Branicky, S. Pettersson, and B. Lennartson, “Perspectives and results on the stability and stabilizability of hybrid systems,” Proceedings of IEEE, vol. 88, pp. 1069–1081, 2000. View at Google Scholar
  6. X.-S. Yang and G. Chen, “Limit cycles and chaotic invariant sets in autonomous hybrid planar systems,” Nonlinear Analysis. Hybrid Systems, vol. 2, no. 3, pp. 952–957, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. X. Liu and M. Han, “Bifurcation of limit cycles by perturbing piecewise Hamiltonian systems,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 20, no. 5, pp. 1379–1390, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. F. Liang, M. Han, and V. G. Romanovski, “Bifurcation of limit cycles by perturbing a piecewise linear Hamiltonian system with a homoclinic loop,” Nonlinear Analysis. Theory, Methods & Applications, vol. 75, no. 11, pp. 4355–4374, 2012. View at Publisher · View at Google Scholar
  9. F. Liang and M. Han, “Limit cycles near generalized homoclinic and double homoclinic loops in piecewise smooth systems,” Chaos, Solitons & Fractals, vol. 45, no. 4, pp. 454–464, 2012. View at Publisher · View at Google Scholar
  10. Y. Xiong and M. Han, “Hopf bifurcation of limit cycles in discontinuous Liénard systems,” Abstract and Applied Analysis, vol. 2012, Article ID 690453, 27 pages, 2012. View at Publisher · View at Google Scholar